# SDR AALA202101059015

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 26,020 hours, 10,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Displaced
- Location: Row 24a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ROW 24A EMERGENCY LIGHT ASSEMBLY DISPLACED.  RE-SECURED EMERGENCY LIGHT ASSEMBLY WITH LOCATED LOOSE HARDWARE.
